Open Access
Translator Disclaimer
December, 1986 The Edgeworth Expansion for $U$-Statistics of Degree Two
P. J. Bickel, F. Gotze, W. R. van Zwet
Ann. Statist. 14(4): 1463-1484 (December, 1986). DOI: 10.1214/aos/1176350170

Abstract

An Edgeworth expansion with remainder $o(N^{-1})$ is established for a $U$-statistic with a kernel $h$ of degree 2. The assumptions involved appear to be very mild; in particular, the common distribution of the summands $h(X_i, X_j)$ is not assumed to be smooth.

Citation

Download Citation

P. J. Bickel. F. Gotze. W. R. van Zwet. "The Edgeworth Expansion for $U$-Statistics of Degree Two." Ann. Statist. 14 (4) 1463 - 1484, December, 1986. https://doi.org/10.1214/aos/1176350170

Information

Published: December, 1986
First available in Project Euclid: 12 April 2007

zbMATH: 0614.62015
MathSciNet: MR868312
Digital Object Identifier: 10.1214/aos/1176350170

Subjects:
Primary: 62E20
Secondary: 60F05

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.14 • No. 4 • December, 1986
Back to Top